# SDR FDEA201910282764

- Difficulty date: October 28, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 72,040 hours, 27,713 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Orifice
- Part number: 11812440045002
- Condition: Unknown
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW WRITE UP. WITH BOTH PACKS ON WITH ENGINES RUNNING, THE COCKPIT IS VERY LOUD ON THE GROUND   AND IN THE AIR. THE EXCESSIVE NOISE SEEMS TO COME FROM AIR FLOW FROM THE PACK. THIS IS A REPEAT WRITE UP FOR MANY YEARS. FLIGHT DECK NOISE LEVEL MEASUREMENT CHECK CARRIED OUT   IAW AMM 21-00-00-6 RESULT 75DBS. CARRIED OUT TROUBLESHOOTING OF FLIGHT DECK NOISE IAW AMM 21-00-  00-6. RECIRCULATION AIR CHECK VALVE SATIS, RECIRCULATION FAN FILTER SATIS, CONDITIONED AIR BYPASS VALVE   SATIS, BOTH PACKS VERIFIED IN LOW FLOW WITH BOTH ENGINES AT IDLE WITH APU BLEED OFF AND RECIRCULATION   FAN ON. FOUND NO ORIFICE REDUCER PLATE INSTALLED AT EITHER BS 585 OR BS 883. FABRICATED ORIFICE PLATE   IAW VT MOBILE AEROSPACE ENGINEERING INC DRAWING NUMBER 11812440. SEE ERS 18-04689 FOR   ENGINEERING CORRESPONDENCE. INSTALLED ORIFICE PLATE AT BS 585 IAW AMM 21-20-01-4. CARRIED OUT   ORIFICE INSTALLATION TEST IAW AMM 21-20-01-4. CARRIED FLIGHT DECK NOISE LEVEL MEASUREMENT CHECK   IAW AMM 21-00-00-6 RESULT 67DBS.  P/N 11812440-0450-0230
